# SDR FDEA201910312794

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 75,940 hours, 20,787 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Part number: 360112004
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PDIS  578     28-41  3074     31OCT19  HNL  OPEN  U  LOGPAGES:2605567  APPROX. 2.2 HRS INTO FLIGHT LEVEL 2 FUEL QTY/USED  CHK ALERT CAME ON. COMPLIED WITH QRH PROCEDURE FUEL  USED CALCULATING FUEL USED HAD FUEL AT 175K. FUEL  GAUGES ADDED UP TO 166K. DIFF OF 9K. WE DETERMINED  TNKS 12,3 WERE GOOD. SUSPECTED LEAK FROM AUX OR  TAIL. AIR RETURN TO HNL. DUMPED APROX 12K FUEL FOR  LND WT.  PART 31OCT19 03:01   MC1 U  IDENTIFIED PARTS  CONTROL-FUEL QTY DATA  MPN: 360-112-004           CPN: 2810158  QTY: 1  PART 31OCT19 03:02   MC1 U  DELETED PARTS  CONTROL-FUEL QTY DATA  MPN: 360-112-004           CPN: 2810158  QTY: 1  UNIT  PART 31OCT19 03:03   MC1 U  IDENTIFIED PARTS  CONTROL-FUEL QTY DATA  MPN: 360-112-004           CPN: 2810158  QTY: 1  PART 31OCT19 03:04   MC1 U  ORDER PART  MPN: 360-112-004           CPN: 2810158  QTY: 1  MSN: 1991722  INFO 31OCT19 03:17   MEM R  ********************MOCC UPDATE********************  PLEASE WORK IN CONJUNCTION WITH TSI: 28-40/3075  *************THANKS MOCC TECH SERVICES*************
